Jun 2, 2010
Hi, I am 2o, male living in India, have been HIV+ since birth(had a pos mother as well), recently found out when it progressed to AIDS and have started on medication(Lamivudine + Zidovudine +Efavirenze) my count has come upto 535 from 64. I wanted to know whether it would affect my longevity in any way, i have been keeping up with my meds regularly and have started a proper diet and exercise since. Thank you
Response from Dr. Young
Hello and thank you for your post from India.
It is very good to hear that your receiving a potent HIV regimen and that your CD4 count has returned to normal levels. Your life expectancy, accordingly has increased essentially to normal (though it's very difficult to be quantitative about such things). A recent study from Europe suggests that among HIV+ers with CD4s above 500, life expectancy is the same as similar HIV- persons.
I hope this helps and wish you well. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Swallowing Cum Worried I Have HIV
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
- Oral Ulcers After Rimming Sign Of HIV AIDS
- Painful Red Spots After Drinking Water Worried I Have HIV
- Swollen Glands After Getting A Tattoo Worried I Have HIV
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.